A faithful 2-dimensional TQFT

Stevan Gajović, Z. Petrić , S. Telebaković Onić

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
1 Downloads (Pure)

Abstract

It has been shown in this paper that the commutative Frobenius algebra QZ5 ⊗ Z(Q3) provides a complete invariant for two-dimensional cobordisms, i.e., that the corresponding twodimensional quantum field theory is faithful. Zsigmondy's Theorem is essential to the proof of this result.

Original languageEnglish
Pages (from-to)391-399
Number of pages9
JournalHomology, Homotopy and Applications
Volume22
Issue number1
DOIs
Publication statusPublished - Jan-2020

Keywords

  • Faithful functor
  • Frobenius algebra
  • Topological quantum field theory
  • Zsigmondy's theorem

Cite this